# SDR SWAA2023041226515

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 29,767 hours, 13,997 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Zn 600 Right Win
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED TO EXTEND TO 30 WHEN SELECTED.FOLLOWED QRH LANDED FLAPS 15.<[01] R&R RH FLAP POSITION TRANSMITTER IAW AMM 27-58-01
